Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 20, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Sep 29, 2011, 7:32 PM CDT for Zapata County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 29, 2011, 7:32 PM CDT (00:32 UTC)
- Expired
- Sep 29, 2011, 8:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
County Zapata County, TX
The radar
The Corpus Christi radar (KCRP), 202 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.5 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 563 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 1981 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
772
WUUS54 KBRO 300032
SVRBRO
TXC505-300115-
/O.NEW.KBRO.SV.W.0020.110930T0032Z-110930T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
732 PM CDT THU SEP 29 2011
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ZAPATA COUNTY IN DEEP SOUTH TEXAS.
* UNTIL 815 PM CDT
* AT 731 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING DAMAGING 60 MPH WINDS...
12 MILES NORTH OF ZAPATA...MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAS PALMAS.
ZAPATA.
FALCON SHORES.
BUSTAMANTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND GUSTS TO 60 MPH OR MORE WILL CAUSE SOME STRUCTURAL DAMAGE...
MAINLY TO TREES AND POWER LINES. POORLY ANCHORED ROOFS...MOBILE
HOMES...AND SHEDS ARE ALSO AT RISK.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2708 9944 2715 9945 2717 9943 2716 9913
2686 9908 2686 9933 2691 9933 2694 9939
2697 9940 2698 9939 2701 9942 2701 9943
2702 9945 2707 9946
TIME...MOT...LOC 0031Z 292DEG 12KT 2705 9931
$$
593 follow-up statements
959
WWUS54 KBRO 300051
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
751 PM CDT THU SEP 29 2011
TXC505-300115-
/O.CON.KBRO.SV.W.0020.000000T0000Z-110930T0115Z/
ZAPATA-
751 PM CDT THU SEP 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL ZAPATA COUNTY...
AT 749 PM CDT...THE PUBLIC REPORTED VERY HEAVY RAINFALL ALONG
HIGHWAY 83 BETWEEN ZAPATA AND SAN YGNACIO. AN ARROYO AND SMALL
STREAM FLOOD ADVISORY IS IN EFFECT FOR ZAPATA COUNTY UNTIL 815 PM.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE
THUNDERSTORM WAS NOW 9 MILES WEST OF BUSTAMANTE...MOVING EAST AT 15
MPH. ANOTHER STRONG THUNDERSTORM WAS JUST NORTH OF THE TOWN OF
ZAPATA MOVING EAST TO SOUTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LAS PALMAS BY 750 PM CDT.
ZAPATA BY 800 PM CDT.
FALCON SHORES BY 805 PM CDT.
BUSTAMANTE BY 815 PM CDT.
THE SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING...
60 MPH WIND GUSTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2708 9944 2715 9945 2717 9943 2716 9913
2686 9908 2686 9933 2691 9933 2694 9939
2697 9940 2698 9939 2701 9942 2701 9943
2702 9945 2707 9946
TIME...MOT...LOC 0049Z 292DEG 12KT 2703 9925
$$
59476
WWUS54 KBRO 300105
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
805 PM CDT THU SEP 29 2011
TXC505-300115-
/O.CON.KBRO.SV.W.0020.000000T0000Z-110930T0115Z/
ZAPATA-
805 PM CDT THU SEP 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL ZAPATA COUNTY...
THE SEVERE THUNDERSTORM WILL BE NEAR...
BLACK BASS AND ZAPATA BY 805 PM CDT.
THE SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING...
60 MPH WIND GUSTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM.
MOVE INTO A STURDY BUILDING IMMEDIATELY!
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2701 9926 2691 9909 2686 9908 2686 9933
2691 9933 2692 9934
TIME...MOT...LOC 0104Z 307DEG 15KT 2688 9924
$$
59164
WWUS54 KBRO 300117
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
817 PM CDT THU SEP 29 2011
TXC505-300127-
/O.EXP.KBRO.SV.W.0020.000000T0000Z-110930T0115Z/
ZAPATA-
817 PM CDT THU SEP 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ZAPATA COUNTY HAS
EXPIRED...
AT 817 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THE
THUNDERSTORM HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING
HAS BEEN ALLOWED TO EXPIRE.
DOPPLER RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY
WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 2701 9926 2691 9909 2686 9908 2686 9933
2691 9933 2692 9934
TIME...MOT...LOC 0105Z 307DEG 15KT 2688 9924
$$
59What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 6:02 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Sep 29, 6:02 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 602 PM CDT THU SEP 29 2011 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...VFR CONDITIONS AND LIGHT EASTERLY WINDS TO MODERATE AND GUSTY EAST TO SOUTHEAST WINDS ARE OCCURRING AT THE REGIONAL AIRPORTS. A WEAK COLD FRONT WILL MOVE THROUGH THE AREA FRIDAY AFTERNOON AND EVENING. SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF DEEP SOUTH TEXAS ON FRIDAY ASSOCIATED WITH THE FRONT. ANY SHOWERS OR THUNDERSTORMS MAY PRODUCE BRIEF GUSTY WINDS AND BRIEF PERIODS OF HEAVY RAINFALL WHICH MAY REDUCE CEILINGS AND/OR VISIBILITIES TO TEMPORARY MVFR OR IFR CONDITIONS. OTHERWISE VFR CONDITIONS WILL PREVAIL ACROSS THE REGIONAL AIRPORTS DURING THE NEXT 24 HOURS. && .PREV DISCUSSION... /ISSUED 335 PM CDT THU SEP 29 2011/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...DID NOT TINKER MUCH WITH THE INHERITED FORECAST. GIST OF IT LOOKED ON TRACK WITH A WEAK FRONT PUSHING INTO IF NOT THROUGH THE AREA TOMORROW...FROM MORNING WEST TO AFTERNOON EAST. BASED ON THE PROPENSITY FOR SHOWERS AND TSTORMS ALONG WEAK BOUNDARIES AS EVIDENCED NEAR BROWNSVILLE OVER THE LAST COUPLE OF HOURS...WOULD NOT BE SURPRISED TO SEE SOME ACTION OUT OF THE FRONT TOMORROW AFTERNOON. THUS...CONCURRED WITH THE IN PLACE FORECAST FOR ISOLATED SHOWERS AND THUNDERSTORMS TOMORROW. LIGHTNING AND MODERATE TO LOCALLY HEAVY DOWNPOURS WILL OCCUR WITH PWAT SIMILAR TO TODAY. TEMPS TONIGHT IN THE MID 70S WILL GIVE WAY TO A LITTLE COOLER DAYTIME TEMPS TOMORROW DUE TO EXTRA CLOUD COVER WITH MOISTURE POOLING AHEAD OF THE FRONT...HIGH TEMPS WILL BE MAINLY IN THE 90S. COOLER DRIER AIR WILL BRING NIGHT TIME TEMPS FRIDAY NIGHT DOWN BELOW 70 UP NORTH WITH A LESSER IMPACT TO THE SOUTHEAST AND NEAR THE COAST. A BIGGER DIP MAY OCCUR SATURDAY NIGHT IN THE LONG TERM...SEE BELOW. OTHERWISE...WINDS WILL BECOME LIGHT TO MODERATE NORTHEAST FRIDAY AFTERNOON BEHIND THE FRONT. LONG TERM /SATURDAY THROUGH THURSDAY/...MID LEVEL RIDGING BUILDING OVER THE SOUTH CENTRAL PLAINS STATES IN THE LONGER TERM PERIOD WILL TEND TO LIMIT THE POTENTIAL FOR SIGNIFICANT RAINFALL AS A FAIRLY DRY AND SUBSIDENT AIR MASS DOMINATES. LATER IN THE PERIOD DEEPER TROPICAL MOISTURE WILL START EDGING IN OVER DEEP SOUTH TX FROM CENTRAL AND SOUTHERN MEX. THIS MAY RESULT IN SOME SLIGHTLY BETTER POPS TOWARDS NEXT WED AND THUR. BUT FOR NOW WILL NOT DRASTICALLY INCREASE POPS LATE IN THE FORECAST PERIOD. DESPITE THE SLIGHTLY COOLER AND DRIER AIR MASS COMING IN BEHIND THE COLD FRONT TOMORROW OVERALL TEMPS IN THE 3 TO 7 DAY RANGE WILL REMAIN NEAR TO A LITTLE ABOVE CLIMO FOR EARLY OCTOBER. PRETTY GOOD RUN TO RUN CONSISTENCY IS INDICATED WITH THE MOST RECENT MEX MOS GUIDANCE WHILE COMPARISONS BETWEEN THE GFS AND ECMWF IN THE OVERALL SYNOPTIC PATTERN OVER THE SOUTH CENTRAL STATES LOOKS ABOVE AVERAGE IN OVERALL CONFIDENCE. SO HAVE NOT MADE SIGNIFICANT CHANGES IN THE LONGER RANGE OUTLOOK. MARINE...TONIGHT THROUGH FRIDAY NIGHT...LIGHT WINDS AND LOW SEAS ARE BEING REPORTED NOW AT THE OFFSHORE BUOY...ALTHOUGH A PASSING BURST OF THUNDERSTORMS PRODUCED BRIEF STRONG GUSTY WINDS WITHIN THE LAST COUPLE OF HOURS. UNSETTLED WEATHER OVER THE SOUTHWEST GULF WILL RESULT IN ISOLATED SHOWERS AND THUNDERSTORMS MOVING NORTH OVER THE LOWER TEXAS COASTAL WATERS THROUGH TONIGHT. A WEAK COLD FRONT WILL MOVE ACROSS THE AREA ON FRIDAY...PROLONGING SHOWERS AND TSTORMS TIL SATURDAY. LIGHT TO MODERATE ONSHORE WINDS WILL SHIFT TO MODERATE NORTHEAST ON FRIDAY RIGHT BEHIND THE FRONT. WAVE HEIGHTS WILL BUILD TO POSSIBLE EXERCISE CAUTION CONDITIONS LATE FRIDAY INTO THE LONG TERM. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 93 76 91 76 / 30 30 20 10 BROWNSVILLE 95 75 94 74 / 30 30 20 10 HARLINGEN 97 74 95 73 / 30 30 20 10 MCALLEN 101 77 97 74 / 30 30 20 20 RIO GRANDE CITY 100 73 97 71 / 20 20 20 20 SOUTH PADRE ISLAND 89 77 88 77 / 30 30 20 10 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 63/59
Hazardous weather outlook, Sep 29, 4:48 AM CDT, 14 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 448 AM CDT THU SEP 29 2011 TXZ248>257-301100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 448 AM CDT THU SEP 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. ...HEAT IMPACT... HEAT INDEX VALUES BETWEEN 101 AND 106 DEGREES ARE EXPECTED FROM THE LATE MORNING THROUGH THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. GMZ130-132-135-150-155-170-175-301100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 448 AM CDT THU SEP 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. BUTTS
In the hours before
Special weather statement, Sep 29, 2:11 PM CDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 211 PM CDT THU SEP 29 2011 TXZ251-254-292030- KENEDY-INLAND WILLACY- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE 211 PM CDT THU SEP 29 2011 ...STRONG THUNDERSTORMS AFFECTING WILLACY COUNTY... AT 2 PM...A CLUSTER OF STRONG THUNDERSTORMS WILL MOVE NORTHWEST AT 5 TO 10 MPH OVER CENTRAL WILLACY COUNTY. THESE THUNDERSTORMS WILL PRODUCE BRIEF HEAVY RAINS...LIGHTNING AND BRIEF WIND GUSTS FROM 30 TO 40 MPH AND WILL MAINLY AFFECT THE CITIES AND TOWNS OF YTURRIA... RAYMONDVILLE...SAN PERLITA...WILLAMAR AND LYFORD THROUGH 3 PM. THESE STORMS WILL LIKELY MOVE FURTHER NORTH AND NORTHWEST INTO SOUTH CENTRAL AND SOUTHWEST KENEDY THROUGH THE NEXT HOUR. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON HEADLIGHTS. MAKE SURE YOUR HEADLAMPS...TIRES...AND WIPERS ARE IN GOOD CONDITION. SPEECE
Special weather statement, Sep 29, 2:56 PM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 256 PM CDT THU SEP 29 2011 TXZ250-251-253-292100- BROOKS-KENEDY-HIDALGO- INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO 256 PM CDT THU SEP 29 2011 ...STRONG THUNDERSTORMS MOVING OVER WESTERN KENEDY COUNTY... AT 250 PM...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED ALONG AND WEST OF HIGHWAY 77 IN KENEDY COUNTY. THESE THUNDERSTORMS ARE MOVING WEST AT 5 MPH AND ARE PRODUCING LOCALLY HEAVY RAINS... LIGHTNING AND BRIEF STRONG WIND GUSTS FROM 30 TO 40 MPH. THE TOWNS THAT WILL BE PRIMARILY AFFECTED BY THESE STORMS THROUGH 4 PM WILL BE ENCINO...RACHAL...ARMSTRONG AND NORIAS. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT THE MAINLY RURAL AREAS OF NORTHERN HIDALGO COUNTY THROUGH THE NEXT HOUR. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON HEADLIGHTS. MAKE SURE YOUR HEADLAMPS...TIRES...AND WIPERS ARE IN GOOD CONDITION. SPEECE
Local storm report, Sep 29, 3:17 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
317 PM CDT THU SEP 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM MARINE TSTM WIND 52 NE PORT MANSFIELD 27.08N 96.84W
09/29/2011 M38 MPH GMZ175 XX BUOY
&&
TSSpecial weather statement, Sep 29, 4:00 PM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 400 PM CDT THU SEP 29 2011 TXZ250-251-292200- BROOKS-KENEDY- INCLUDING THE CITIES OF...FALFURRIAS...SARITA 400 PM CDT THU SEP 29 2011 ...STRONG THUNDERSTORMS MOVING OVER NORTHWESTERN KENEDY COUNTY AND NORTHERN BROOKS COUNTY... AT 4 PM...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED OVER NORTHERN BROOKS AND NORTHWESTERN KENEDY COUNTIES. THESE THUNDERSTORMS ARE MOVING SLOWLY NORTHWEST AT AROUND 5 MPH AND ARE PRODUCING LOCALLY HEAVY RAINS...FREQUENT LIGHTNING AND BRIEF STRONG WIND GUSTS FROM 30 TO 40 MPH. THESE THUNDERSTORMS WILL AFFECT FALFURRIAS THROUGH THE UPCOMING HOUR. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT THE MAINLY RURAL AREAS OF NORTHWESTERN KENEDY COUNTY THROUGH 4 PM. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON HEADLIGHTS. MAKE SURE YOUR HEADLAMPS...TIRES...AND WIPERS ARE IN GOOD CONDITION. SPEECE
Special weather statement, Sep 29, 4:51 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 451 PM CDT THU SEP 29 2011 TXZ248-249-252-292230- JIM HOGG-STARR-ZAPATA- 451 PM CDT THU SEP 29 2011 ...STRONG WINDS WILL AFFECT PORTIONS OF JIM HOGG NORTHERN STARR AND ZAPATA COUNTIES THROUGH 530 PM. AN OUTFLOW BOUNDARY PRODUCED FROM THUNDERSTORMS OVER BROOKS COUNTY WILL MOVE ACROSS RURAL JIM HOGG COUNTY...NORTHERN STARR AND ZAPATA COUNTIES THROUGH 530 PM CDT. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. 59
Special weather statement, Sep 29, 5:00 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 500 PM CDT THU SEP 29 2011 TXZ255-257-292230- INLAND CAMERON-COASTAL CAMERON- 500 PM CDT THU SEP 29 2011 ...STRONG WINDS WILL AFFECT SOUTHERN CAMERON COUNTY AND THE CITY OF BROWNSVILLE THROUGH 530 PM... ...AN OUTFLOW BOUNDARY MOVING SOUTHWEST AT 25 MPH...WILL AFFECT HIGHWAY 4 AND BOCA CHICA...BROWNSVILLE AIRPORT AND BROWNSVILLE...UNTIL 530 PM CDT. GUSTY WINDS UP TO 40 MPH WILL OCCUR. SHOWERS OR A THUNDERSTORM MIGHT FOLLOW THE OUTFLOW BOUNDARY. 59
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 8:26 PM CDT | Areal Flood Advisory | BRO | Starr, Zapata | 94 min |
| Sep 29, 11:37 PM CDT | Special Marine Warning | BRO | 22 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.